# SDR DALA2017090606664

- Difficulty date: September 5, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,160 hours, 46,589 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 878-880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, BS 878 TO 880,  LBL 22.  DAMAGED OUT OF LIMITS.   THE SEAT TRACK WAS REPAIRED IAW SRM 53-05, FIG 4A.
